Abstract
We review the classification of positive extremal traces on the generic infinite Temperley-Lieb algebra, and then extend the classification to the non-semisimple root of unity case. As a result, we obtain Hilbert space structures on the full infinite Temperley-Lieb algebra at roots of unity.
Original language | English |
---|---|
Pages (from-to) | 95-147 |
Number of pages | 53 |
Journal | Journal of Algebra |
Volume | 642 |
DOIs | |
Publication status | Published - 15 Mar 2024 |
Externally published | Yes |
Keywords
- Diagrammatic algebra
- Non-semisimple algebra
- Temperley-Lieb algebra
Fingerprint
Dive into the research topics of 'Limits of traces of Temperley-Lieb algebras'. Together they form a unique fingerprint.Cite this
Moore, S. T. (2024). Limits of traces of Temperley-Lieb algebras. Journal of Algebra, 642, 95-147. https://doi.org/10.1016/j.jalgebra.2023.12.018